Discontinuing Aubagio

My neurologist recently suggested that I stop taking Aubagio, due to my continuing to experience adverse side effects, even at a lower dosage. I need to make an appointment with her, to discuss alternative treatment options for the management of my relapsing-remitting MS.

I feel like I’m running out of options to treat my MS. After many years of injecting Copaxone, I developed a serious reaction to this medication. Despite its multiple adverse side effects, I decided to try Aubagio. During the first few months, I had initially been optimistic that it would eventually be tolerable to take.

After seven months on Aubagio, I’ve now concluded that I am no longer willing to accept how it has negatively impacted my quality of life.

The ongoing management of MS requires much flexibility, as well as the willingness to try medications with significant risks.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s